# SDR SWAA2019090436512

- Difficulty date: August 25, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 74,528 hours, 45,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141A33101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD UPPER SIDE FUSELAGE SKIN AND BEAR STRAP CRACKED AT BS. 295, 10" ABOVE HINGE CUTOUT.  REPAIRED SKIN BEAR STRAP PER EA.
